Convexity on complex hyperbolic space

Judit Abardia, Eduardo Gallego

Research output: Contribution to journalArticleResearchpeer-review


In a Riemannian manifold a regular convex domain is said to be λ-convex if its normal curvature at each point is greater than or equal to λ < 0. In a Hadamard manifold, the asymptotic behaviour of the quotient vol(Ωt)/vol(∂Ωt)for a family of λ-convex domains Ωt expanding over the whole space has been studied and general bounds for this quotient are known. In this paper we improve this general result in the complex hyperbolic space ℂH n(-4k2), a Hadamard manifold with constant holomorphic curvature equal to - 42. Furthermore, we give some specific properties of convex domains in ℂHn(-4k2)and we prove that λ-convex domains of arbitrary diameter exists if λ ≤ k.

Original languageEnglish
Pages (from-to)329-338
Number of pages10
JournalJournal of convex analysis
Issue number2
Publication statusPublished - 2013


  • Area
  • Complex hyperbolic space
  • Convex domain
  • Volume


Dive into the research topics of 'Convexity on complex hyperbolic space'. Together they form a unique fingerprint.

Cite this